# SDR 2023FA0000215

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 13,822 hours, 9,151 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69224354
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 13,822 hours, 9,151 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL AFT SPAR HAS EXFOLIATION CORROSION, REQUIRES HI-LOK REMOVAL AND BLENDING
